Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (4): 823-831.

Previous Articles     Next Articles

Global Attracting Set for Neutral Type Hopfield Neural Networks with Time-Varying Delays

Qinghua Zhou1,Li Wan2,*(),Jie Liu2   

  1. 1 School of Mathematics and Statistics, Zhaoqing University, Guangdong Zhaoqing 526061
    2 College of Mathematics and Computer Sciences, Wuhan Textile University, Wuhan 430073
  • Received:2018-04-01 Online:2019-08-26 Published:2019-09-11
  • Contact: Li Wan
  • Supported by:
    the NSFC(11501499);the NSFC(61573011);the NSFC(11301403);the NSFC(61304022);the NSFC(11271295);the Natural Science Foundation of Guangdong Province(2015A030313707)


This paper deals with the asymptotic properties of a class of nonlinear and nonautonomous neutral type Hopfield neural networks with time-varying delays. By applying the property of nonnegative matrix and an integral inequality, some sufficient conditions are derived to ensure the existence of the global attracting set and the stability in a Lagrange sense for the considered system. Finally, an example is given to demonstrate the effectiveness of our theoretical result.

Key words: Neutral-type Hopfield neural networks, Time-varying delays, Lagrange stability, Global attracting set, Integral inequality

CLC Number: 

  • O193